Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
General Anxiety Please post any messages here about General Anxiety
Reply
 
Thread Tools Display Modes
  #1  
Old 10-04-12, 16:34
miniminx miniminx is offline
Junior Member
 
Join Date: Mar 2012
Posts: 237
need abit of advice please folks x

ive been on 20mg citalopram for 2 weeks after being reduced from 40mg.
im finding that im still a tad anxious in the mornings......not bad anxiety but a bit more than apprehension if you get my meaning.The metallic taste in my mouth hasnt really left me yet...im wondering if i might be slipping backwards, as im a little trembly inside too.....should i up my dose to 30mg or is 2 weeks not long enough to see if theyre working after being on 40mg up until the reduced dose?

Last edited by miniminx; 10-04-12 at 16:43.
Reply With Quote
  #2  
Old 10-04-12, 17:28
Pipkin's Avatar
Pipkin Pipkin is offline
UK administrator
 
Join Date: Nov 2011
Posts: 3,343
Re: need abit of advice please folks x

Hi there,

I suggest that this is one to discuss with your GP at your next review as dose changes should only be done on their recommendation. I should add that I'm on venlafaxine and still get a bit anxious and shaky in the mornings but it's much better than it was.

We have to realise that meds don't cure anxiety so it will still be there lurking in the background and popping up to see us now and again. It's only through our own determination that we can beat it. Meds are a bit of ammunition to help us win the war.

Take care

Pip x
__________________
Not drowning but waving
Reply With Quote
  #3  
Old 10-04-12, 18:31
miniminx miniminx is offline
Junior Member
 
Join Date: Mar 2012
Posts: 237
Re: need abit of advice please folks x

Anyone else got any thoughts on this please?
thanks pipkin xx
Reply With Quote
  #4  
Old 11-04-12, 14:32
miniminx miniminx is offline
Junior Member
 
Join Date: Mar 2012
Posts: 237
Re: need abit of advice please folks x

Seen my gp today and told him what was happening and hes increased my dosage of citalopram to 30mg from 20mg..im told i might get side effects again which im not looking forward too but, if they make me feel better then ill persevere. hope youre all having a better day xxx
Reply With Quote
Reply

Tags
abit, advice, folks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
need abit of advice lucas-87 Introduce Yourself 2 27-08-11 02:28
hello just need abit of advice angieboo Health Anxiety 4 30-04-10 19:50
hello just need abit of advice angieboo Panic / Panic Attacks 3 20-03-10 10:36
Abit of advice please??? Mrsssh Health Anxiety 4 12-01-10 21:40
Need abit of advice for thursday! clair7 General Anxiety 2 23-04-08 01:59


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.